# SDR A6WA202301278450

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 43,833 hours, 42,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R532135961
- Condition: Corroded
- Location: Bs 280-409
- Part time: 43,833 hours, 42,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT LOWER SILL IS CORRODE ***** AC REMOVED FROM SERVICE ***** REPAIRED PAX DOOR AFT LOWER SILL REF REO 601R-53-21-3596 REV -- DATED 2023-01-19
